MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device is not available, however an unused sample is available and has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.This report is for the second device reported, for the first device reported that was used on the same patient see mdr 1118880-2020-00339.
 
Event or Problem Description
The user facility reported that the glildesheath had a leaky valve.There was not patient injury/medical or surgical intervention required.The patient was in stable condition.The procedure outcome was successful.There were no other devices or equipment used with the reported product.Additional information was received on 07dec2020.The estimated blood loss was less than 250cc.There were two devices used during the same procedure and both devices leaked.The procedure was completed using the device.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.H6: investigation findings - 114 is based upon the evaluation of user facility information and the investigation of the photograph provided by the user facility; 3221 is based upon the actual device not being returned.H6 - investigation conclusion - 4310 is based upon evaluation of the user facility information and the investigation of the photograph provided by the user facility; 4315 is based the actual device not being returned.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted, however the investigation of the photographs provided by the user facility was conducted.The complaint can be confirmed for fluid issues.Based on the information given, the exact root cause of the event cannot be determined.There is no indication that any manufacturing, design or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the fmea.

Brand Name
GLIDESHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key11078310
Report Number1118880-2020-00340
Device Sequence Number2585753
Product Code DYB
UDI-Device Identifier00389701011264
UDI-Public00389701011264
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K152173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberN/A
Device Catalogue Number30-2560
Device Lot NumberYF13
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1